# SDR CALA2022111403133

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 88,394 hours, 34,937 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ECAM CAUTION MESSAGE - Y RSVR LO LVL MESSAGE INOP - HYD LEAK IS COMING OUT OF HP MANIFOLD ASS.GREEN/ YELLOW SYSTEM HYD. HP MANIFOLD GR./YE. ASS. IS LOCATED JUST FWD OF RH WHEEL WELL REMOVED #2 ENGINE EDP CASE DRAIN FOUND. PU WITHIN 30 SECONDS AFTER ECAM WARNING. FILTER, NO DEBRIS FOUND AND REPLACED FILTER PER MM29-13-43. ACCOMPLISHED CHECK OF THE FILTER DPI OF THE #2 ENGINE HCU OF THE REPLACED DAMAGED O-RING
